Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 68, NWS Milwaukee, WI

August 10, 2020Green County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 10, 2020, 2:29 PM CDT for Green County, Rock County, Walworth County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 2:29 PM CDT (19:29 UTC)
Expired
Aug 10, 2020, 3:30 PM CDT
In force
61 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Green County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:30 PM CDTTSTM WND DMG4 W Avalon, WITREE DOWN ACROSS ROAD AT LOCATION. REPORT RELAYED VIA PICTURE ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 11:26 AM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

868 
WUUS53 KMKX 101929
SVRMKX
WIC045-105-127-102030-
/O.NEW.KMKX.SV.W.0068.200810T1929Z-200810T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
229 PM CDT Mon Aug 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Green County in south central Wisconsin...
  Western Walworth County in southeastern Wisconsin...
  Rock County in south central Wisconsin...

* Until 330 PM CDT.

* At 229 PM CDT, severe thunderstorms were located along a line
  extending from near Belleville to near Rock City, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Janesville, Beloit, Whitewater, Monroe, Elkhorn, Delavan, Milton,
  Edgerton, Evansville, Brodhead, Williams Bay, Walworth, Belleville,
  New Glarus, Clinton, Fontana-On-Geneva Lake, Sharon, Darien,
  Orfordville and Brooklyn.

A Tornado Warning is also in effect for southern Green and Rock 
Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8969 4286 8974 4284 8853 4249 8852
TIME...MOT...LOC 1929Z 273DEG 25KT 4283 8948 4245 8948 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
2 follow-up statements
157 
WUUS53 KMKX 101935 CCA
SVRMKX
WIC045-105-127-102030-
/O.COR.KMKX.SV.W.0068.200810T1929Z-200810T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
235 PM CDT Mon Aug 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Green County in south central Wisconsin...
  Western Walworth County in southeastern Wisconsin...
  Rock County in south central Wisconsin...

* Until 330 PM CDT.

* At 233 PM CDT, severe thunderstorms were located along a line
  extending from near Brooklyn to near Davis, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters.  A 62 MPH wind gust was 
           measured at the Monroe Airport in Green County. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Janesville, Beloit, Whitewater, Monroe, Elkhorn, Delavan, Milton,
  Edgerton, Evansville, Brodhead, Williams Bay, Walworth, Belleville,
  New Glarus, Clinton, Fontana-On-Geneva Lake, Sharon, Darien,
  Orfordville and Brooklyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8969 4286 8974 4284 8853 4249 8852
TIME...MOT...LOC 1933Z 273DEG 25KT 4283 8948 4245 8948 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
302 
WWUS53 KMKX 102008
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
308 PM CDT Mon Aug 10 2020

WIC045-102017-
/O.CAN.KMKX.SV.W.0068.000000T0000Z-200810T2030Z/
Green WI-
308 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southeastern Wisconsin.

LAT...LON 4250 8937 4285 8936 4284 8853 4249 8852
TIME...MOT...LOC 2007Z 271DEG 43KT 4268 8934 4257 8857 

$$

WIC105-127-102030-
/O.CON.KMKX.SV.W.0068.000000T0000Z-200810T2030Z/
Walworth WI-Rock WI-
308 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN WALWORTH AND ROCK COUNTIES...

At 307 PM CDT, severe thunderstorms were located along a line 
extending from near Brodhead to Williams Bay, moving northeast at 40 
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Janesville, Beloit, Whitewater, Elkhorn, Delavan, Milton, Edgerton,
Evansville, Williams Bay, Walworth, Clinton, Fontana-On-Geneva Lake,
Sharon, Darien, Orfordville, Footville, Richmond, Fulton, La Grange
and Newark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8937 4285 8936 4284 8853 4249 8852
TIME...MOT...LOC 2007Z 271DEG 43KT 4268 8934 4257 8857 

HAIL...0.75IN
WIND...60MPH
 
$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:09 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 10, 12:09 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1209 PM CDT Mon Aug 10 2020

.MESOSCALE DISCUSSION...
(Issued 1209 CDT Mon Aug 10 2020)

Updated for SPC Moderate Risk. Risk for high end wind gusts,
particularly for Lafayette, Green, Rock, Walworth, Racine and
Kenosha Counties.

Active afternoon of weather coming up for the region. Currently
monitoring a nasty line of storms plowing through Central IA.
Numerous measured reports of winds in excess of 60mph, with
Des Moines recently posting a 75mph gust. The environment out
ahead of this line only gets better instability-wise. As a result,
SPC has included counties adjacent to the IL state line in a MDT
risk and areas along/south of I-94 in a PDS Severe Thunderstorm
watch due to the potential for high end wind gusts. As with
anything, there are some questions as to how things will unfold
north of the I-94 corridor.

Currently, the most vigorous line of storms is just east of
Des Moines and moving eastward. Additional deep convection is
percolating across northeastern IA. Instability is no issue with
lifted indices pushing -10. Mixed layer CAPE is already well in
excess of 2000 J/kg and poised to increase to around 3000 J/kg in
the next few hours. In addition, it appears we will see an uptick
in low level CAPE. As we continue to see convection mature and
congeal on the northern portion of this line, this will be a
helpful ingredient for organization. Finally, low level theta-e
differences are in excess of 25 K and DCAPE values in excess of
1000 J/kg support the risk of severe wind gusts.

Shear is still somewhat marginal, but largely a moot point as the
atmosphere has shown its cards. 0-3km shear is lacking as well,
though it is oriented from west to east and with increasing low
level CAPE, it does warrant watching for potential mesovortex
development and the potential for a few spin up tornadoes.
Overall, a more outflow dominate line is the preferred mode, but
anywhere this line remains balanced will be an area to watch for
mesovortex development.

Bottom line - the wind threat is greatest with the incoming line,
highlighted by areas in the moderate risk (Lafayette, Green,
Rock, Walworth, Racine and Kenosha Counties). The risk toward
counties in the I-94 corridor is more conditional on storm
organization and cold pool conglomeration into a linear mode in
the next few hours. The PDS Severe Thunderstorm Watch handles the
areas at greatest risk well. Areas further north can still expect
thunderstorm development and a few strong/severe storms with wind
gusts the primary concern.

GAGAN

&&

.SHORT TERM...
(Issued 340 AM CDT Mon Aug 10 2020)

Today and Tonight:

There is a shallow low level inversion this morning, which could
cause some patchy fog to develop in low lying areas and river
valleys. Any fog that develops this morning should begin to
dissipate shortly after sunrise.

Scattered thunderstorms are expected to develop and move across
southern Wisconsin from late this morning into the evening hours.
These thunderstorms will be associated with the passage of the
cold front. A few strong/severe storms will be possible, with
instability pushing 3000+ J/kg and deep layer bulk shear around 20
to 25 knots. There remains some uncertainty with the timing and
areal coverage of these thunderstorms, due to the only forcing
being associated with the cold front.

Quiet conditions are expected to return by later tonight, as
drier air and high pressure moves into the region. The high
pressure will bring clearing skies and light winds. With calm
conditions expected overnight, it's not out of the question for
some fog to develop.

Patterson

&&

.LONG TERM...
(Issued 340 AM CDT Mon Aug 10 2020)

Tuesday through Wednesday:

Models are in pretty good agreement with high pressure lingering
over the region Tuesday into Tuesday night, then slowly moving to
the east on Wednesday. This should bring a period of dry
conditions and warm temperatures to the area. Lake breezes should
occur by each afternoon near Lake Michigan.

Wednesday Night through Thursday Night:

Models are generally showing a broad 500 mb trough developing over
the middle Mississippi River Valley northward into Wisconsin
Wednesday night into Thursday night. The main southerly low level
jet feed of moisture should remain west of the area during this
period. Forecast soundings do suggest some instability develops
by Thursday.

The upward vertical motion fields are rather weak during this
time, so uncertainty remains with if any showers and storms
develop. Ensembles also show very low QPF occurring during these
periods. For now, left small PoPs going for this period, though it
may trend drier if the main low level jet feed remains to the
west, and upward vertical motion fields remain weak. Warm and
somewhat more humid conditions are expected during this period.

Friday Through Sunday:

Fairly large amount of uncertainty exists during this period
across the area, as differences abound between the GFS and ECMWF.
The GFS pushes the weak 500 mb trough east of the area Friday
night, with generally zonal flow occurring over the weekend. It
does have a vorticity maximum moving east through the region by
Sunday.

The ECMWF has a cutoff 500 mb low that sits over Iowa and Illinois
Friday into Saturday, before shifting east Saturday night and
Sunday. It then brings another shortwave trough southeast into the
region for Sunday. Thus, the ECMWF is wetter during this period,
though both have QPF in the area Sunday. The ensembles are
generally showing very low QPF and PoPs for most of this period,
reflecting the uncertainty.

For now, kept blended model PoPs with rather low confidence on
what will occur during this period. Temperatures remain warm with
humid conditions lingering.

JJW

&&

.AVIATION...
(Issued 1021 AM CDT Mon Aug 10 2020)

For the 18Z TAFs:

IFR to MVFR ceilings will linger over the next few hours. Ceilings
should improve as we head into the afternoon, but scattered
thunderstorms are expected to develop and move across southern
Wisconsin with the cold front. There is a concern for storms to be
severe with gust up to 60 knots and maybe some quarter sized hail.
Expect flight conditions to deteriorate to MVFR/IFR values within
any thunderstorm. Once the cold front passes northwest winds and
VFR conditions move in.

RAH

&&

.MARINE...
(Issued 340 AM CDT Mon Aug 10 2020)

Scattered thunderstorms are expected to move across the lake
from around midday into this evening, with the passage of a cold
front. A few strong/severe storms are possible during this
period. Southerly winds are expected to persist through the
morning hours, before shifting to northwesterly by this evening.
Quiet conditions are expected to return by later tonight, as high
pressure builds into the area.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&
Hazardous weather outlook, Aug 10, 1:34 PM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
134 PM CDT Mon Aug 10 2020

WIZ046-047-051-052-056>060-062>072-111845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
134 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms have moved into southwest Wisconsin with additional
isolated storms possible north of I-94 along the front. A Severe
Thunderstorm Watch is in effect for most of our area except Sauk
County. Hail up to one inch and wind gusts of 60 to 80 MPH are
possible mainly along and south of I-94.

Heat index values may reach the middle 90s today in southeastern
parts of the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances for thunderstorms Thursday through
Friday, with chances for storms lingering Saturday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed today into this evening.

LMZ643>646-111845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
134 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop and move east across the
nearshore waters this afternoon through early this evening as a
cold front moves southeast through the region. A Severe
Thunderstorm Watch is in effect. Severe storms with hail to one
inch and wind gusts to 70 knots possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances for thunderstorms Thursday through
Friday, with chances for storms lingering Saturday into Sunday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-111845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
134 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop and move east across the
nearshore waters this afternoon through early this evening as a
cold front moves southeast through the region. A Severe
Thunderstorm Watch is in effect. Severe storms with hail to one
inch and wind gusts to 60 knots possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are mainly small chances for thunderstorms Friday, with
chances for storms lingering Saturday into Sunday.

www.weather.gov/mkx

In the hours before

Local storm report, Aug 10, 2:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
206 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TSTM WND DMG     DARLINGTON              42.68N 90.12W
08/10/2020                   LAFAYETTE          WI   PUBLIC

            MULTIPLE REPORTS OF DOWNED POWERLINES, TREE
            BRANCHES, AND A BLOWN TRANSFORMER AROUND
            ALICE ST. AND GALENA ST. ON THE SOUTH SIDE
            OF DARLINGTON. TIME ESTIMATED BASED ON
            RADAR.

&&

WAGNER
Local storm report, Aug 10, 2:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND DMG     2 W BELMONT             42.74N 90.38W
08/10/2020                   LAFAYETTE          WI   PUBLIC

            MULTIPLE REPORTS OF A SEMI TRUCK TIPPED OVER
            ON HWY 151 BETWEEN BELMONT AND PLATTEVILLE.
            TIME ESTIMATED BASED ON RADAR.

&&

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:06 PM CDTSpecial Marine WarningMKX54 min
Aug 10, 8:02 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette43 min
Aug 10, 12:34 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette56 min
Aug 10, 1:23 PM CDTTornado WarningMKXGreen, Lafayette27 min
Aug 10, 1:26 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette64 min
Aug 10, 2:26 PM CDTTornado WarningMKXGreen, Rock17 min
Aug 10, 2:35 PM CDTSpecial Marine WarningMKX115 min
Aug 10, 2:44 PM CDTSpecial Weather StatementMKXIowa, Lafayette46 min
Aug 10, 3:13 PM CDTAreal Flood AdvisoryMKXRock3 hr
Aug 10, 3:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth47 min
Aug 10, 3:18 PM CDTSpecial Weather StatementMKXSheboygan27 min
Aug 10, 3:21 PM CDTSpecial Marine WarningMKX114 min
Aug 10, 3:26 PM CDTSpecial Weather StatementMKXFond du Lac64 min
Aug 10, 3:30 PM CDTSpecial Weather StatementMKXFond du Lac60 min
Aug 10, 3:37 PM CDTSpecial Weather StatementMKXRock38 min
Aug 10, 3:39 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine51 min
Aug 10, 3:42 PM CDTTornado WarningMKXRacine, Walworth16 min
Aug 10, 3:44 PM CDTTornado WarningMKXKenosha31 min
Aug 10, 4:01 PM CDTSpecial Weather StatementMKXFond du Lac59 min
Aug 10, 4:10 PM CDTTornado WarningMKXRacine16 min
Aug 10, 4:21 PM CDTSevere Thunderstorm WarningMKXSheboygan39 min
Aug 10, 4:25 PM CDTSpecial Marine WarningMKX95 min
Aug 10, 4:25 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine50 min
Aug 10, 4:34 PM CDTAreal Flood AdvisoryMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more3 hr
Aug 10, 5:24 PM CDTSpecial Marine WarningMKX41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.